# SDR ASAA2020111033532

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 36,995 hours, 10,721 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 698220
- Condition: Faulty
- Location: Rt Ram Inlet
- Part time: 67,659 hours, 26,448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK INLET DOOR ACTUATOR CONTINUOUSLY RUNNING.  GROUNDED-YES.   REMOVED AND REPLACED RT RAM AIR DOOR INLET ACTUATOR, REF AMM 21-51-21/401.  THREE C/B'S OPENED, TAGGED, AND RESET.  OPERATIONS TEST PASS.  ETOPS GROUND VERIFICATION SUCCESSFUL.  SEAMC SCOTT NOTIFIED.
